MathSciNet Relay Station
MathSciNet bibliographic data
MR2053352 (2004m:47010) 47A13 (47A11)
Emelʹyanov, E. Yu.; Ercan, Z. A formula for the joint local spectral radius. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1449–1451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement